# SDR VTZA96089

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Failed
- Location: Egt Gauge
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABE/IAD - FLT 6153 - DURING CLIMB-OUT AT 1540 HRS ON 2-2-96, MADE AN UNSCHEDULED LANDING DUE TO RADICAL EGT FLUX.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED EGT GAUGE, PN 6100144A, AND REPAIRED WIRE ON WIRE HARNESS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (X)
